# SDR ASOA2016032114684

- Difficulty date: March 21, 2016
- Submitted: April 6, 2016
- Operation: Air carrier
- Aircraft: N716EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10084
- Aircraft time: 31,903 hours, 22,641 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1030
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM CORRODED AT FS 1030, LBL 27, WL 72.  REPAIR ITEMS PN 670-53-00-029-21 QTY 4, -25 QTY , 2, -12, -16 FABRICATED IAW REO 670-53-00-029, REV A 8/31/10.  REPAIR ITEMS PN 670-53-00-029-25 QTY, 2, -21 QTY, 4, AND -16 TRIMED, DRILLED AND LOCATED IAW REO 670-53-00-029, REV A 8/31/10. SHIMS QTY 4, PN 670-53-00-029-19. FABRICATED IAW REO 670-53-00-029, REF VA 8/31/10.  NO CORROSION ALLOWED ON BEAM IAW SRM 53-61-43-001-A01.  COMPLIED WITH REO 670-53-00-029, REV A 8/31/10, FIG 13 IN ITS ENTIRETY.  ALL PARTS INSTALLED. CUTOUT BEAM SECTION FROM FS 1021.0 TO FS 1038.0, LBL 27 FLOORBEAM IAW REO 670-53-00-029, REV A 08/31/10.  C/W EC/TC EO 700-53-0302 AND GREO 670-53-00-029, REV A DATED 8/31/2010 OR THE FLOORBEAM CORROSION LOCATED AT LBL27.0 AT FS 1013.0 AS WRITTEN.
